# SDR DLM88030164

- Difficulty date: February 20, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 29,944 hours, 23,362 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS INOP.  REPAIRED WIRING AT AFT AIRSTAIR FWD LIGHT.
